# SDR GTIA040076

- Difficulty date: January 7, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION ON JAMB BEAM BETWEEN FS 636-693 AROUND RIVETS AND DRILLED OFF SCREWS.  FABRICATED 15 DOUBLER AND 9 SPACER.  INSTALLED DOUBLER AND SPACER.  (M)
